Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Erratum: Tables of the higher mathematical functions. Vol. I


Author: Robert Spira
Journal: Math. Comp. 26 (1972), 813-814
MSC: Primary 65A05
DOI: https://doi.org/10.1090/S0025-5718-1972-0319343-6
MathSciNet review: 0319343
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead, and L. J. Comrie, An index of mathematical tables. Vol. I: Introduction. Part I: Index according to functions, Second edition, Published for Scientific Computing Service Ltd., London, by Addison-Wesley Publishing Co., Inc., Reading, Mass., 1962. MR 0142796
    A. Fletcher, J. C. P. Miller, L. Rosenhead, and L. J. Comrie, An index of mathematical tables. Vol. II. Part II: Bibliography. Part III: Errors. Part IV: Index to Introduction and Part I, Second edition, Published for Scientific Computing Service Ltd., London, by Addison-Wesley Publishing Co., Inc., Reading, Mass., 1962. MR 0142797

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0319343-6
Article copyright: © Copyright 1972 American Mathematical Society